MathSciNet Relay Station
MathSciNet bibliographic data
MR1244478 42A32 (42A20 42C10)
Kashin, B. S.; Tsafriri, L. A. On random sets of uniform convergence. (Russian) Mat. Zametki 54 (1993), no. 1, 17--33, 155; translation in Math. Notes 54 (1993), no. 1-2, 677–687 (1994)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement